Wednesday, August 20, 2008

Scratch those changes

So two days into Depakote I got a phone call from Lily's school saying she was sick. Bad diarrhea and dry heaving. No high fever and Lily's nurse was pretty sure it was a reaction to the new drug. Knowing we were leaving and having Grandma in town I decided to stop changes. Put Topamax back up and discontinue Depakote. That was a good idea because apparently Lily did very well while we were gone with no big seizures. I guess her drops were a little worse so we tweaked a little with the Topamax and study drug and I think we are at a good place. She seems to be doing better than she has been in a long while. Yesterday was the second day this school year she didn't have a seizure at school. That is awesome! Fingers crossed it stays nice and mellow around our home.
Playa Del Carmen was beautiful! The wedding was gorgeous! I have pictures on my Flickr account if you all want to check them out!
I also uploaded new pictures of Lily at Horse Therapy. I just can't get over how big she looks like on the horse. She is so in her element on Ruby the pony.
Big girl is having her party on Saturday! I cannot believe I will have a 6 year old! When did that happen??????
Thanks for all your prayers and concerns for Lily. Please continue to pray that she stays stable and maybe we start learning some new stuff without the darn seizures messing everything up. Have I ever mentioned I hate seizures?
Just wondering.

2 comments:

Reagan Leigh said...

I'm so glad to hear her seizures have been better lately! It's such a stressful thing...increasing this, decreasing that...I just hate it! I just HATE seizures! It's great that you seem to have found something that's finally helping her!

dark_one said...

My name is Maree Sneed and i would like to show you my personal experience with Topamax.

I am 27 years old. Have been on Topamax for 3 months now. Had severe debilitating migraines at least 2x a week. Had to stay in bed. I have a 7 year old. I was missing out on everything. Now I can get out of bed and get on with my day. I am down to maybe 1 migraine a month and it is functional not crippling.

I have experienced some of these side effects -
weight loss, no appetite, severe mood swings, emotional, yucky taste to cola, thirsty, thirsty, thirsty, extreme fatique

I hope this information will be useful to others,
Maree Sneed

Topamax Prescription Information

Popular Posts